# SDR CALA2023111003317

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767324
- Aircraft serial: 33467
- Aircraft time: 69,926 hours, 12,459 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Pimu
- Part number: 285T060715
- Part serial: NA
- Condition: Warning Message
- Location: Sta 328
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TO ROLL AT 40/60 KNOTS R EEC FAIL ILLUM WITH ASSOCIATED I CAS. R EEC ALTN ILUMINATED MAINT STS ABORTED T/O INSPECTED TIRES AND BRAKES. NO DAMAGE FOUND. REF AMM 32-40-00. RESET R PIMU REF AMM 77-35-01 CREW EGR TWICE CURENTLY NO MSG CONT ON LP 6251423 AND LP 6251414. LP 6251423: ECS MSG ECS MSG0RENG PROBE HEAT ANTISKID/AUTOBRK R ENG EEC MODE RERACT R PIMU REF AMM 77-35-01. ACCOMPL EEC BIT TEST 7 REF AMM 781-00-00-745-007-N00. TEST PASSED. CURRENTLY NO PIMU/EEC MSG. TWICE EGR BY CREW. ALL INDIC NORMAL. LP 6251414: MULTIPLE LIGHTS OVRHD ANNUNCIATOR ILLUMINATED AND FLICKERING. RA OA/TAT FO PITOT/L AUX PITOT REF LP 6251423. RERACT R PIMU REF AMM 77-35-01. ACCOMPL 2EA EGR BY CREW BIT PIMU CHAN A AND B TEST PASSED. ALL INDIC NORMAL.
